# SDR SWAA2020030542182

- Difficulty date: March 4, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 47,433 hours, 28,141 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INTERNAL SKIN HAS CORROSION AT THE LOWER EDGE 2" FROM BOTTOM EDGE AND 14" FROM FORWARD EDGE AT BUTTON HOLE. DAMAGE IS 0.7" IN DIAMETER AND .016" DEEP.         PERFORMED PERMANENT REPAIR PER EA NO.1-752-2713.
